Skip to main content Skip to section menu

Mathematics Publications List - 1996

Pure Mathematics

ARVASI, Z. and PORTER, T.

  • Simplicial and Crossed Resolutions of Commutative Algebras. (95.16).
    J Algebra, 181, 1996, 426-448.

BROWN, R.

  • Homotopy Theory, and Change of Base for Groupoids and Multiple Groupoids. (95.18).
    Applied Categorical structures, 4 (1996) 175-193.

BROWN, R. and MUCUK, O.

  • Foliations, locally Lie groupoids and holonomy (93.10).
    Cahiers de Topologie et Geometrie Differentielle categoriques, 37, 1996, 61-71.

BROWN, R. and PORTER, T.

  • On the Schreier theory of non-abelian extensions: generalisations and computations. (95.17).
    Proceedings Royal Irish Academy, 96A (1996) 213-227.

BROWN, R. and WENSLEY, C.D.

  • Computing crossed modules induced by an inclusion of a normal subgroup, with applications to homotopy 2-types (95.04).
    Theory and Applications of Categories, 2, 1996, 3-16.

CORDIER, J.-M. and PORTER, T.

  • Categorical Aspects of Equivariant Homotopy (95.09).
    Applied Categorical Structures, 4, 1996, 195-212.

ICEN, I.

  • A 2-dimensional version of holonomy (96.28).
    University of Wales, Bangor, Ph.D. Thesis (1996).

LAWSON, M.V.

  • Enlargements of regular semigroups (94.12).
    Proc Edin Math Soc, 39 (1996) 425-460.
  • A class of actions of inverse semigroups (94.13).
    Journal of Algebra, 179, 1996, 570-598.

MORRIS, I. & WENSLEY, C.D.

  • Enumeration by Stabilizer Class of Patterns with Local Restrictions (96.04).
    Elec. J. Comb. 3 (1996) #R28, 1-13.

PORTER, T.

  • Interpretations of Yetter's notion of G-colouring:
    simplicial fibre bundles and non-abelian cohomology
    (95.11).
    J Knot Theory and its Ramifications, 5 (1996) 687-720.

Site footer